It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


High Cholesterol Board Index
Pages: 1 2 Showing 21 - 40 of 40 for tingling sensation. (0.048 seconds)


... Glad to hear of these major improvements! :bouncing: Though you may feel you still have a ways to go, (and you do) at least you'll pulled that incredibly high risk down to just high risk, and that's nothing to sneeze at.One suggestion here. Instead of a stool softener, there are a couple of better choices. How many legumes are you eating a week? If you aren't eating much... (16 replies)
... Bushleager, THose are impressive drops in both total cholesterol and triglycerides - keep up the good work!!! You absolutely need to be on statins.. And definitely stick with the dietary changes. I agree with the Omega-3s - I'm not sure of combining Niacin with statins - you should do more research into this. Arizona had mentioned previously that taking vitamin-c... (16 replies)
... Thanks, JJ. (16 replies)

... Try not to stress out too much, at least U are taking a med and are aware of what U need to do. Yes, stress can elevate Trigs., but not that high. U just might need a combo thing to get those trigs down, as Lipitor isn't the greatest for Trigs. Hubby has high Trigs, and at one point his dr. shoved him on 80 mgs. of Lipitor, man did he get sick. After 3 days of throwing up,... (16 replies)
... Thanks again for the replies, everyone. Yeah, I am aware of the gravity of the situation. Doing so has led to nothing but anxiety, however - and in an ironic twist, stress can increase triglyceride levels. So I have completely changed my diet and started to exercise along with the Lipitor. I'll ask my doctor about anything to add if the Lipitor doesn't perform well with... (16 replies)
... Bushleader, Gosh I MISSED that triglyceride :eek: :eek: First order of business is to retest to see if it's accurate...make sure you fast 14 hours and teetoal the day before. Do you have many xanthomas under the skin (fat deposits?) Are you obese? Are you a sugarholic or a VERY heavy drinker? You MUST get this under control. As others have said, you can't get much... (16 replies)
... Bushleaguer...with Trigs as high as yours, they won't get an LDL reading, as it is calculated. I agree with everyone else, try staying on the statin as long as the pain stays away. As far as the Trigs, U might need something like the Zetia, or the new Vytorin, as it is Zocor and a Zetia mix. Definitely try to do something with your diet, especially carbs, sugary things or... (16 replies)
... Bushleaguer, I had some thigh pain (similar to the flu coming on) the first week to 10 days that I took Lipitor...I started with a 20 mg. dose. The pain went away and hasn't returned in the 6 years I've been taking atorvastatin. After 60 days of superb lipid numers (previously were wretched) I started breaking the tabs to 10 mg. and was happy to get the SAME numbers. So... (16 replies)
... Bushleaguer, What is your diet like? Your numbers are a bit scary - I think you need to be on the statin if you can possibly tolerate it... You should cut back significantly on carbs (especially sweets, sugar), and alcohol (if you drink) - because a TG level of 2500 has to be reduced dramatically. I believe a TG count over 750 poses a risk of pancreatitis - so do... (16 replies)
... weeks ago, just 250mg gave me a flush and tingling sensation in my lips, and even a slight throat constriction the first dose. ... (7 replies)
... pain, tingling sensation, or mental impairment of forgetfulness... ... (19 replies)
... Recently, however I have been having a numbing tingling sensation which alternate between both hands and often a crushing pain in my chest and a very strange feeling in my legs. ... (8 replies)
... rst I thought that that burning in between my abdomen and chest was some kind of horrible heartburn, but I realized it was actually a tingling, very cold burning sensation like neuropathy. All this after only 5 days of taking the stuff. My mother took two trips to the ER back in August. ... (11 replies)
... If she had problems with Lipitor, she just may be having problems with the Zocor. I looked it up and anyone with elevated liver enzymes should not use it, and U said she had it with Lipitor. Here is other side effects: ****************************************************** Nervous System: Dizziness, headache, insomnia, tingling, memory loss, damage to nerves causing... (12 replies)
... SusanGene, Sorry to hear about your friend's sciatica - I can sympathize - I had it for years due to a ruptured disc, and eventually had a fusion operation. I am no advocate for statins - I think they should be legitimately prescribed for only a small group (middle aged men with several heart disease risk factors). They are the most over-prescribed class of drugs today... (5 replies)
... It was niaspan. i will have to check on the dosage. I took it in the morning. If i didn't take an aspirin with it, i could fluch soon after or sometimes it would be in the afternoon. I don't know why. You could feel it coming on. It was a warm sensation, and you just got hotter and hotter. My face, chest, and neck all got beet red. It probably lasted only a few... (13 replies)
... NIASPANŽ is the only prescription extended-release form of niacin. Do not switch to another form of niacin, as it may cause damage to your liver. Flushing (warmth, redness, itching, and/or tingling of the skin) is the most common side effect. This sensation usually occurs when you start taking NIASPANŽ or when your NIASPANŽ dose is increased, and becomes less frequent over... (13 replies)
... Tony, What were your blood lipid numbers before starting the drugs? After? Unless they were extraordinarily high or unresponsive, it's unwise to mix statins with therapeutic dosing of niacin. Frequent liver enzyme testing is wise if you go the two drug route. Combining the two seems to enhance the side effects synergistically (or ANTI-synergystically:D:D!) You might... (9 replies)
... ar from your message. I was taking Zocor, the generic name is simvastatin. I thought I was having reactions including extreme pain in my ankles, back pain, some tingling in hands, and tired sensation in my arm. ... (4 replies)
... iaspan is flushing, which is characterized by redness, tingling, or itching that typically occurs on the face, neck, chest, and back. In most cases, the flushing sensation lasts for one hour, approximately two to four hours after taking the dose. ... (10 replies)




Pages: 1 2

All times are GMT -7. The time now is 10:47 PM.





© 2022 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!